Publications

Patrizia DI GIRONIMO Publications


2024
Articolo in rivista
Some Properties and Algorithms for Twin Primes
APPLIED SCIENCES. Vol. 14. Pag.1-18
ISSN:2076-3417.
Iovane, Gerardo; DI GIRONIMO, Patrizia; Benedetto, Elmo; D’Alfonso, Vittorio
Show it in Product Database (IRIS)
2024
Articolo in rivista
Existence, Regularity, and Uniqueness of Solutions to Some Noncoercive Nonlinear Elliptic Equations in Unbounded Domains
MATHEMATICS. Vol. 12. Pag.1-20
ISSN:2227-7390.
Di Gironimo, P.
Digital Object Identifier (DOI): 10.3390/math12121860
Codice identificativo ISI: WOS:001255923800001
Codice identificativo SCOPUS: 2-s2.0-85197935205
Show it in Product Database (IRIS)
2024
Articolo in rivista
On some noncoercive nonlinear problems in unbounded domains
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. Vol. 32. Pag.1-20
ISSN:1021-9722.
DI GIRONIMO, Patrizia; Monsurro, Sara; Zecca, Gabriella
Versione online
Digital Object Identifier (DOI): 10.1007/s00030-024-01015-5
Codice identificativo ISI: WOS:001358802600005
Codice identificativo SCOPUS: 2-s2.0-85209555688
Show it in Product Database (IRIS)
2024
Articolo in rivista
Existence and regularity for solutions of quasilinear degenerate elliptic systems
NONLINEAR ANALYSIS. Vol. 245. Pag.1-24
ISSN:0362-546X.
Di Gironimo, P.; Leonetti, F.; Macri, M.
Digital Object Identifier (DOI): 10.1016/j.na.2024.113562
Codice identificativo ISI: WOS:001243020400001
Codice identificativo SCOPUS: 2-s2.0-85193203895
Show it in Product Database (IRIS)
2023
Articolo in rivista
Dirichlet problem for noncoercive nonlinear elliptic equations with singular drift termin unbounded domains
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS. Vol. 29. Pag.1-24
ISSN:1262-3377.
DI GIRONIMO, Patrizia; Monsurrò, Sara; Zecca, Gabriella
Versione online
Digital Object Identifier (DOI): 10.1051/cocv/2023076
Codice identificativo ISI: WOS:001119703500001
Codice identificativo SCOPUS: 2-s2.0-85179140331
Show it in Product Database (IRIS)
2022
Articolo in rivista
Existence of solutions to some quasilinear degenerate elliptic systems when the datum has an intermediate degree of integrability
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS. Vol. 68. Pag.1566-1580
ISSN:1747-6933.
Di Gironimo, P.; Leonetti, Francesco; Macrì, Marta; Petricca Pier, Vincenzo
Digital Object Identifier (DOI): 10.1080/17476933.2022.2069753
Codice identificativo ISI: WOS:000792732900001
Codice identificativo SCOPUS: 2-s2.0-85130205624
Show it in Product Database (IRIS)
2022
Articolo in rivista
TES: Token evaluation system for blockchain contexts
JOURNAL OF INTERDISCIPLINARY MATHEMATICS. Vol. Vol.25 - 8-A, 2022. Pag.2093-2111
ISSN:0972-0502.
Iovane, Gerardo; Sensini, Luca; DI GIRONIMO, Patrizia; Rapuano, Antonio; Briscione, Antonio
Digital Object Identifier (DOI): 10.1080/09720502.2021.1932852
Codice identificativo ISI: WOS:000901600200001
Show it in Product Database (IRIS)
2022
Articolo in rivista
Existence of solutions to some quasilinear degenerate elliptic systems with right hand side in a Marcinkiewicz space
MATHEMATICS IN ENGINEERING. Vol. 5. Pag.1-23
ISSN:2640-3501.
DI GIRONIMO, Patrizia; Leonardi, Salvatore; Leonetti, Francesco; Macrì, Marta; Petricca, Vincenzo
Digital Object Identifier (DOI): 10.3934/mine.2023055
Codice identificativo ISI: WOS:000875676800001
Codice identificativo SCOPUS: 2-s2.0-85142148659
Show it in Product Database (IRIS)
2022
Articolo in rivista
Regularity results for a noncoercive nonlinear Dirichlet Problem
ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI. Vol. 33. Pag.139-159
ISSN:1720-0768.
Alfano, Emilia Anna; DI GIRONIMO, Patrizia; Monsurrò, Sara
Versione online
Digital Object Identifier (DOI): 10.4171/RLM/967
Codice identificativo ISI: WOS:000815703600001
Codice identificativo SCOPUS: 2-s2.0-85134888607
Show it in Product Database (IRIS)
2021
Articolo in rivista
Existence of bounded solutions for some quasilinear degenerate elliptic systems
MINIMAX THEORY AND ITS APPLICATIONS. Vol. 6. Pag.321-340
ISSN:2199-1413.
DI GIRONIMO, Patrizia; Leonetti, Francesco; Macrì, Marta; Petricca Pier, Vincenzo
Codice identificativo ISI: WOS:000627821700010
Codice identificativo SCOPUS: 2-s2.0-85120994827
Show it in Product Database (IRIS)
2020
Articolo in rivista
Dirichlet problem for elliptic equations with coefficientsin locally Morrey spaces
JOURNAL OF INTERDISCIPLINARY MATHEMATICS. Pag.1-12
ISSN:0972-0502.
DI GIRONIMO, Patrizia
Codice identificativo ISI: WOS:000583373900005
Codice identificativo SCOPUS: 2-s2.0-85089280108
Show it in Product Database (IRIS)
2020
Articolo in rivista
Higher integrability of minimizers of degenerate functionals in Carnot-Carathédory spaces
ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA. Vol. 45. Pag.293-303
ISSN:1239-629X.
Di Gironimo, Patrizia; Giannetti, Flavia
Digital Object Identifier (DOI): 10.5186/aasfm.2020.4509
Codice identificativo ISI: WOS:000507460600013
Codice identificativo SCOPUS: 2-s2.0-85079657733
Show it in Product Database (IRIS)
2020
Articolo in rivista
Existence and regularity of the solutions to degenerate elliptic equations inCarnot-Caratheodory spaces
BANACH JOURNAL OF MATHEMATICAL ANALYSIS. Pag.1-24
ISSN:1735-8787.
Di Gironimo, Patrizia; Giannetti, Flavia
Codice identificativo ISI: WOS:000543012900002
Codice identificativo SCOPUS: 2-s2.0-85086855526
Show it in Product Database (IRIS)
2020
Articolo in rivista
Sobolev-Zygmund solutions for nonlinear elliptic equations with growth coeffcients in BMO
JOURNAL OF ELLIPTIC AND PARABOLIC EQUATIONS. Pag.1-25
ISSN:2296-9020.
DI GIRONIMO, Patrizia; Zecca, Gabriella
Digital Object Identifier (DOI): 10.1007/s41808-020-00064-y
Codice identificativo ISI: WOS:000527494100001
Codice identificativo SCOPUS: 2-s2.0-85084034006
Show it in Product Database (IRIS)
2020
Articolo in rivista
Analysis of the past lifetime in a replacement model through stochastic comparisons and differential entropy
MATHEMATICS. Vol. 8, 1203. Pag.1-18
ISSN:2227-7390.
Di Crescenzo, Antonio; Di Gironimo, Patrizia; Kayal, Suchandan
Versione online
Digital Object Identifier (DOI): 10.3390/math8081203
Codice identificativo ISI: WOS:000564648800001
Codice identificativo SCOPUS: 2-s2.0-85089727510
Show it in Product Database (IRIS)
2020
Articolo in rivista
Decision and Reasoning in Incompleteness or Uncertainty conditions
IEEE ACCESS. Pag.115109-115122
ISSN:2169-3536.
Iovane, Gerardo; DI GIRONIMO, Patrizia; Chinnici, Marta; Rapuano, Antonio
Codice identificativo ISI: WOS:000548960200001
Codice identificativo SCOPUS: 2-s2.0-85087793903
Show it in Product Database (IRIS)
2020
Articolo in rivista
A two-weight Sobolev inequality for Carnot-Carathéodory spaces
RICERCHE DI MATEMATICA. Pag.1-17
ISSN:0035-5038.
Alberico, Angela; Di Gironimo, Patrizia
Digital Object Identifier (DOI): 10.1007/s11587-020-00543-3
Codice identificativo ISI: WOS:000585723900001
Codice identificativo SCOPUS: 2-s2.0-85095130835
Show it in Product Database (IRIS)
2019
Articolo in rivista
Existence and uniqueness results in weighted spaces for Dirichlet problem in unbounded domains
RICERCHE DI MATEMATICA. Pag.1-13
ISSN:1827-3491.
DI GIRONIMO, Patrizia
Codice identificativo ISI: WOS:000492570300001
Codice identificativo SCOPUS: 2-s2.0-85074576149
Show it in Product Database (IRIS)
2019
Articolo in rivista
Systems of elliptic equations in divergence form: A priori bounds for solutions of Dirichlet problem
FAR EAST JOURNAL OF MATHEMATICAL SCIENCES: FJMS. Vol. 113. Pag.221-232
ISSN:0972-0871.
Di Gironimo, Patrizia
Show it in Product Database (IRIS)
2018
Articolo in rivista
Stochastic Comparisons and Dynamic Information of Random Lifetimes in a Replacement Model
MATHEMATICS. Vol. 6, 204. Pag.1-13
ISSN:2227-7390.
Di Crescenzo, Antonio; Di Gironimo, Patrizia
Versione online
Digital Object Identifier (DOI): 10.3390/math6100204
Codice identificativo ISI: WOS:000448552600032
Codice identificativo SCOPUS: 2-s2.0-85054845330
Show it in Product Database (IRIS)
2018
Articolo in rivista
Uniqueness results for higher order elliptic equations in weighted Sobolev spaces
INTERNATIONAL JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. Volume 2018. Pag.1-6
ISSN:1687-9643.
Caso, Loredana; DI GIRONIMO, Patrizia; Monsurro', Sara; Transirico, Maria
Versione online
Digital Object Identifier (DOI): 10.1155/2018/6259307
Codice identificativo ISI: WOS:000427228300001
Codice identificativo SCOPUS: 2-s2.0-85044220818
Show it in Product Database (IRIS)
2017
Articolo in rivista
Harnack inequality for fully nonlinear elliptic equations with coefficients in weighted spaces
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. 15. Pag.1-19
ISSN:0972-5954.
Di Gironimo, P.
Versione online
Codice identificativo SCOPUS: 2-s2.0-84995414796
Show it in Product Database (IRIS)
2012
Articolo in rivista
ABP inequality for fully nonlinear elliptic operators with coefficients in weighted spaces
FAR EAST JOURNAL OF MATHEMATICAL SCIENCES: FJMS. Vol. 64. Pag.1-21
ISSN:0972-0871.
DI GIRONIMO, Patrizia
Show it in Product Database (IRIS)
2012
Articolo in rivista
On the continuity of minimizers for quasilinear functionals
CZECHOSLOVAK MATHEMATICAL JOURNAL. Pag.111-116
ISSN:0011-4642.
David Cruz Uribe, Sfo; DI GIRONIMO, Patrizia; Luigi, D'Onofrio
Show it in Product Database (IRIS)
2011
Articolo in rivista
On the continuity of solutions to degenerate elliptic equations
JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. 250. Pag.2671-2686
ISSN:0022-0396.
Cruz Uribe SFO, David; DI GIRONIMO, Patrizia; Sbordone, Carlo
Codice identificativo ISI: WOS:000287549000002
Codice identificativo SCOPUS: 2-s2.0-79551618940
Show it in Product Database (IRIS)
2011
Articolo in rivista
Anisotropic Sobolev homeomorphisms
ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA. Vol. 36. Pag.593-602
ISSN:1239-629X.
DI GIRONIMO, Patrizia; Luigi, D'Onofrio; Carlo, Sbordone; Roberta, Schiattarella
Digital Object Identifier (DOI): 10.5186/aasfm.2011.3632
Codice identificativo ISI: WOS:000295069400015
Codice identificativo SCOPUS: 2-s2.0-84869842851
Show it in Product Database (IRIS)
2010
Articolo in rivista
On the regularity of minimizers to degenerate functionals
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. Vol. 9. Pag.1311-1318
ISSN:1534-0392.
DI GIRONIMO, Patrizia; Luigi, D'Onofrio
Versione online
Digital Object Identifier (DOI): 10.3934/cpaa.2010.9.1311
Show it in Product Database (IRIS)
2007
Articolo in rivista
QUASIHARMONIC FIELDS: A HIGHER INTEGRABILITY RESULT
BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B. Vol. 10. Pag.843-851
ISSN:0392-4041.
DI GIRONIMO, Patrizia
Show it in Product Database (IRIS)
2007
Articolo in rivista
Weighted sistem of elliptic equations: an exisistence and uniqueness theorem
FAR EAST JOURNAL OF MATHEMATICAL SCIENCES: FJMS. Vol. 26. Pag.319-329
ISSN:0972-0871.
DI GIRONIMO, Patrizia
Versione online
Show it in Product Database (IRIS)
2006
Articolo in rivista
SYSTEMS OF ELLIPTIC EQUATIONS IN UNBOUNDED DOMAINS: AN EXISTENCE AND UNIQUENESS RESULT
JOURNAL OF INTERDISCIPLINARY MATHEMATICS. Vol. 9. Pag.149-155
ISSN:0972-0502.
DI GIRONIMO, Patrizia
Versione online
Show it in Product Database (IRIS)
2004
Articolo in rivista
A remark on L^{2,lambda} regularity for minimizers of quadratic functionals
MANUSCRIPTA MATHEMATICA. Vol. 113. Pag.143-151
ISSN:0025-2611.
DI GIRONIMO, Patrizia; Esposito, Luca; Sgambati, Luciana
Versione online
Digital Object Identifier (DOI): 10.1007/s00229-003-0429-6
Show it in Product Database (IRIS)
2003
Articolo in rivista
Existence and uniqueness results for elliptic equations with coefficients in locally Morrey spaces
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 4. Pag.181-194
ISSN:1311-8080.
DI GIRONIMO, Patrizia; Vitolo, Antonio
Versione online
Show it in Product Database (IRIS)
2002
Articolo in rivista
On the regularity of quasiminima with growth coefficients Ap-weights
RICERCHE DI MATEMATICA. Vol. 51. Pag.11-23
ISSN:0035-5038.
DI GIRONIMO, Patrizia; Sgambati, Luciana
Show it in Product Database (IRIS)
2001
Articolo in rivista
Elliptic equations with discontinuous coefficients in weighted Sobolev spaces on unbounded domains
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. Vol. 253. Pag.297-309
ISSN:0022-247X.
DI GIRONIMO, Patrizia; Vitolo, Antonio
Versione online
Digital Object Identifier (DOI): 10.1006/jmaa.2000.7130
Codice identificativo ISI: WOS:000166351700020
Codice identificativo SCOPUS: 2-s2.0-0035218422
Show it in Product Database (IRIS)
2001
Articolo in rivista
Embedding and compactness theorems for irregular domains
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I. MEMORIE DI MATEMATICA E APPLICAZIONI. Vol. 25. Pag.141-159
ISSN:1128-8582.
Cavaliere, Paola; DI GIRONIMO, Patrizia; Transirico, Maria
Show it in Product Database (IRIS)
1998
Articolo in rivista
An extension of the Aleksandrov-Pucci theorem for unbounded domains
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. Vol. 228. Pag.399-408
ISSN:0022-247X.
Cavaliere, Paola; DI GIRONIMO, Patrizia; Transirico, Maria
Versione online
Digital Object Identifier (DOI): 10.1006/jmaa.1998.6138
Codice identificativo ISI: WOS:000077613900007
Codice identificativo SCOPUS: 2-s2.0-0040685469
Show it in Product Database (IRIS)
1998
Articolo in rivista
Functions with derivatives in spaces of Morrey type and elliptic equations in unbounded domains
STUDIA MATHEMATICA. Vol. 128. Pag.199-218
ISSN:0039-3223.
Canale, Anna; DI GIRONIMO, Patrizia; Vitolo, Antonio
Versione online
Codice identificativo ISI: WOS:000073973500001
Codice identificativo SCOPUS: 2-s2.0-0032427423
Show it in Product Database (IRIS)
1993
Articolo in rivista
Variational second order elliptic equations with singular coefficients
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I: MEMORIE DI MATEMATICA. Vol. 17. Pag.113-128
ISSN:0392-4106.
Canale, Anna; Caso, Loredana; DI GIRONIMO, Patrizia
Show it in Product Database (IRIS)
1992
Articolo in rivista
Weighted norm inequalities on irregular domains
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I: MEMORIE DI MATEMATICA. Vol. 16. Pag.193-209
ISSN:0392-4106.
Canale, Anna; Caso, Loredana; DI GIRONIMO, Patrizia
Show it in Product Database (IRIS)
1991
Articolo in rivista
Second order elliptic equations in weighted Sobolev spaces on unbounded domains
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I: MEMORIE DI MATEMATICA. Vol. 15. Pag.163-176
ISSN:0392-4106.
DI GIRONIMO, Patrizia; Transirico, Maria
Show it in Product Database (IRIS)
1991
Articolo in rivista
Existence and uniqueness results for the Dirichlet problem in unbounded domains
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I: MEMORIE DI MATEMATICA. Vol. 15. Pag.137-150
ISSN:0392-4106.
DI GIRONIMO, Patrizia; Transirico, Maria
Show it in Product Database (IRIS)